# SDR COMA9630036

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 2710 · Aileron Control System
- Part: Bell Crank
- Part number: 7227150623
- Condition: Seized Bearing
- Location: Lt Aileron
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, THAT AILERONS ARE STIFF AND HARD TO MOVE.  REPLACED THE LT INBD AILERON BELL CRANK ASSY.
